RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2001, Volume 8, Number 1, Pages 22–39 (Mi da236)  

On some results for the maximum traveling salesman problem

E. Kh. Gimadi, A. I. Serdyukov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1695 kB)

Bibliographic databases:
UDC: 519.8
Received: 08.01.2001

Citation: E. Kh. Gimadi, A. I. Serdyukov, “On some results for the maximum traveling salesman problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001), 22–39

Citation in format AMSBIB
\Bibitem{GimSer01}
\by E.~Kh.~Gimadi, A.~I.~Serdyukov
\paper On some results for the maximum traveling salesman problem
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2001
\vol 8
\issue 1
\pages 22--39
\mathnet{http://mi.mathnet.ru/da236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1858420}
\zmath{https://zbmath.org/?q=an:1025.90033}


Linking options:
  • http://mi.mathnet.ru/eng/da236
  • http://mi.mathnet.ru/eng/da/v8/s2/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:414
    Full text:173

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020